Georgia, 2011

Hail and Damaging Winds in Georgia, July 14, 2011

July 14, 2011 · NWS FFC · 4 events in 4 counties and zones

An unusually strong backdoor cold front was pushing southwestward through the state as the strong subtropical ridge retrograded back into Texas. S.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$7,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

An unusually strong backdoor cold front was pushing southwestward through the state as the strong subtropical ridge retrograded back into Texas. This was allowing a deeper northwest flow aloft to penetrate the southeast U.S. once again, helping to push the cold front through the state. With a hot, humid air mass in place in advance of the front, scattered thunderstorms were once again the rule, especially during the afternoon and evening. By afternoon, the front had progressed into west central and central Georgia. Hence, thunderstorms were initially confined mainly to areas south and west of the front, with little activity across the northern areas, except for the northwest corner near the edge of the backdoor front. By late afternoon, the activity had congealed into a fairly significant line of thunderstorms moving south and southwest across the southern and western portions of central Georgia. A couple of thunderstorms within this line became severe and produced damaging winds and non-severe hail. As the evening progressed, a marked outflow boundary had developed from the central Georgia thunderstorms, which worked its way northward through the state. By late evening, the entire north and central Georgia area had seen substantial thunderstorm activity. However, thunderstorms across north Georgia remained below severe limits.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 14, 2:32 PM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 14, 2:32 PM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT THU JUL 14 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A SUMMERTIME WEDGE FRONT OR BACKDOOR FRONT HAS PUSHED JUST WEST OF
ATLANTA OR NEAR A DALTON TO NEWNAN TO MILLEDGEVILLE LINE. A WEAK
SURFACE TROUGH WAS ALSO NOTED ACROSS CENTRAL GA...AND IS CURRENTLY
PROVIDING A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THAT
STRETCH FROM NEAR COLUMBUS TO VIDALIA AND SOUTHWARD. THE 3000-3500
CAPES IN THE AREA SUGGEST A FEW STORMS COULD PULSE TO SEVERE
LEVELS... WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS. HOWEVER...
AS THE STORMS CLUSTER ALONG THE SURFACE TROUGH... ALONG WITH OVER
2.0 INCH PW'S AND VERY LITTLE MOVEMENT... EXPECT LOCALLY HEAVY RAIN
AND THE OCCASIONAL CLOUD TO GROUND LIGHTNING TO BE THE PRIMARY
THREATS FOR MOST STORMS THROUGH THE AFTERNOON AND EARLY EVENING
HOURS. OTHERWISE... MODELS CONTINUE TO SHOW THE WEDGE FRONT NOSING
IN FROM THE NE THROUGH THE SHORT TERM... WITH A COOLER/MORE STABLE
AIR MASS SPREADING IN OVER MUCH OF THE AREA... RESULTING IN MUCH
COOLER HIGHS IN THE 80S FOR FRIDAY AND SATURDAY. GFS AND NAM SHOW
AMPLE QPF ACROSS THE AREA ON FRIDAY...AS THE MEANDERING FRONT
PROVIDES A FOCUS AND OVERRUNNING MID LEVEL MOISTURE COUPLED WITH A
SERIES OF UPPER DISTURBANCES PRODUCE SCATTERED SHOWERS EVEN BEHIND
THE FRONT. IT APPEARS A DRIER AIR MASS BEGINS TO SPREAD IN FRIDAY
NIGHT AND SHOULD HELP SHUNT THE PRECIP FURTHER WEST AND SOUTH ON
SATURDAY. HOWEVER... WITH SOME UNCERTAINTY... WILL HOLD ONTO A LOW
CHANCE POP FOR MOST AREAS ON SATURDAY FOR NOW...BUT SUSPECT AT LEAST
NE GA WILL BE RAIN CHANCE FREE. AS FOR TEMPS...MOS GUIDANCE WAS
SURPRISINGLY CLOSE... BUT LEANED TOWARD THE SLIGHTLY WARMER MAV MOS
THROUGH THE SHORT TERM.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE WEDGE CONTINUES TO NOSE IN FROM THE NE ON SUNDAY
WITH REMNANTS OF THE WEDGE FRONT MEANDERING NEAR THE GA-FL LINE
THROUGH AT LEAST TUESDAY. A DRIER AIR MASS CONTINUES TO SPREAD IN
OVER NORTH AND MUCH OF CENTRAL GA WITH HIGH PRESSURE NOTED IN THE
MID AND UPPER LEVELS BUILDING IN FROM THE WEST AND NW. THIS SUGGESTS
LITTLE PRECIP CHANCES FOR MUCH OF THE FORECAST AREA THROUGH AT LEAST
WEDNESDAY AND POSSIBLY THURSDAY. OTHERWISE...COOLER TEMPS LOOK TO
CONTINUE FOR SUNDAY AND MONDAY... THEN EXPECT A GRADUAL WARM-UP
BACK INTO THE MID 90S BY WEDNESDAY AND THURSDAY.

&&

.AVIATION...
18Z UPDATE...
EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP. OTHERWISE VFR CONDITIONS
EXCEPT NEAR STORMS. IFR-MVFR CEILINGS INCREASING TONIGHT WITH AT
LEAST SOME IFR-MVFR VSBYS. SURFACE WINDS E AROUND 10 KTS EXCEPT
VARIABLE AT CSG. HOW MUCH CONVECTION WHERE AND WHEN STILL HIGHLY
UNCERTAIN BUT STORMS WILL CONTINUE TO DEVELOP. BDL

//ATL CONFIDENCE...
18Z UPDATE...
HIGH CONFIDENCE FOR WINDS...CEILINGS AND VSBYS THIS AFTERNOON INTO
TONIGHT. HIGH CONFIDENCE FOR STORMS NEAR ATL.
LOW CONFIDENCE ON DURATION AND IMPACT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  86  69  87 /  40  60  30  30
ATLANTA         74  86  70  85 /  40  60  30  40
BLAIRSVILLE     69  81  67  82 /  30  60  30  30
CARTERSVILLE    72  86  70  87 /  40  60  30  40
COLUMBUS        76  88  73  87 /  40  60  40  50
GAINESVILLE     72  85  69  85 /  40  60  30  30
MACON           76  87  73  88 /  40  60  40  50
ROME            73  87  72  89 /  40  60  30  40
PEACHTREE CITY  74  86  71  86 /  40  60  40  40
VIDALIA         76  88  73  88 /  40  60  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Jul 14, 9:20 AM EST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT THU JUL 14 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1020 AM EDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE WITH SCATTERED THUNDERSTORMS
EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE OVER THE AREA...BUT A WEAK
UPPER LEVEL DISTURBANCE WILL DEVELOP OVER THE NORTHERN GULF COAST.
MEANWHILE A WEAK COLD FRONT WILL CONTINUE TO DRIFT OVER THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS WILL BE STRONG
GUSTY WINDS...HEAVY RAIN WITH LOCAL FLOODING POSSIBLE AND FREQUENT
LIGHTNING. HAIL WILL ALSO BE POSSIBLE.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL CONTINUE OVER THE AREA. CAPES ABOVE
2000 CAN BE EXPECTED. WITH WEAK UPPER LEVEL FLOW...STORMS WILL MOVE
SLOW. HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORM THAT
DEVELOPS WITH LOCALIZED FLOODING POSSIBLE. THE BIGGER STORMS WILL
HAVE POTENTIAL FOR STRONG GUSTY WINDS WITH HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.

BDL

In the hours before

Special weather statement, Jul 14, 2:33 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU JUL 14 2011

GAZ090-091-102-103-142000-
333 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 400 PM
EDT...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BROOKLYN...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH
400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
KIMBROUGH...SEMINOLE...PRESTON...BROOKLYN...RICHLAND...CHURCH HILL...
DRANEVILLE...ZELLOBEE...RENFROE...CHRISTOPHER...MANTA...CUSSETA...
WESTVILLE...LUMPKIN AND CHARLES. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3197 8497 3197 8504 3200 8507 3209 8506
      3213 8507 3220 8498 3223 8497 3223 8493
      3226 8490 3232 8501 3236 8500 3228 8443
      3203 8444 3194 8497
TIME...MOT...LOC 1933Z 086DEG 12KT 3218 8475
Special weather statement, Jul 14, 2:49 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU JUL 14 2011

GAZ108>110-142015-
349 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 415 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEMPERANCE...MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...CHINA
HILL...ANTIOCH CHURCH...BROWNING...ABBEVILLE...JACKSONVILLE...
WORKMORE...MILAN...RHINE...CHAUNCEY...UNION AND FIVE POINTS. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8309 3180 8314 3184 8318 3184 8341
      3209 8341 3214 8303 3191 8267 3185 8275
      3185 8277 3178 8286 3178 8289 3178 8299
      3177 8301
TIME...MOT...LOC 1949Z 212DEG 7KT 3190 8316
Special weather statement, Jul 14, 2:57 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT THU JUL 14 2011

GAZ106-142030-
357 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CRISP COUNTY UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARABI...MOVING NORTHWEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HATLEY...ARABI...EAST CRISP...TREMONT...
WENONA...FORT EARLY...GEORGIA VETERANS MEMORIAL STATE PARK...RAINES
AND CORDELE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3182 8385 3183 8386 3185 8394 3187 8393
      3190 8393 3193 8392 3203 8396 3203 8361
      3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 1958Z 121DEG 10KT 3186 8368
Special weather statement, Jul 14, 3:08 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT THU JUL 14 2011

GAZ091>093-103>105-142045-
408 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
WEBSTER...SUMTER...SCHLEY...MARION...MACON AND DOOLY COUNTIES UNTIL
445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLINT RIVER WMA TO DUMAS...MOVING WEST AT
5 TO 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...SOUTHERN SCHLEY...SOUTHERN
MARION...SOUTHERN MACON AND DOOLY COUNTIES THROUGH 445 PM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3193 8442 3195 8444 3193 8444 3194 8465
      3206 8464 3216 8465 3218 8463 3224 8464
      3221 8446 3223 8422 3223 8378 3203 8385
      3203 8396 3193 8392
TIME...MOT...LOC 2007Z 064DEG 9KT 3213 8397 3195 8428
          3208 8448
Special weather statement, Jul 14, 3:32 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 14 2011

GAZ106-142115-
432 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN CRISP COUNTY UNTIL 515
PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GEORGIA VETERANS MEMORIAL STATE PARK TO
ARABI THE LINE OF THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...
ARABI...WENONA...HATLEY AND CORDELE. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3186 8394 3190 8394 3193 8392 3203 8396
      3203 8376 3197 8370 3190 8361 3182 8361
      3182 8373
TIME...MOT...LOC 2032Z 270DEG 2KT 3201 8389 3192 8380
          3187 8371
Special weather statement, Jul 14, 3:34 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU JUL 14 2011

GAZ097-098-107>109-142115-
434 PM EDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...FREQUENT LIGHTNING AND HEAVY RAIN IN
WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES UNTIL 515
PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOPERTON TO UNION THE LINE OF THUNDERSTORMS
WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...TREUTLEN...PULASKI...LAURENS AND DODGE COUNTIES
THROUGH 515 PM EDT. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.

&&

LAT...LON 3219 8355 3230 8338 3227 8335 3232 8328
      3234 8330 3242 8320 3246 8274 3237 8245
      3229 8267 3231 8272 3225 8279 3200 8345
TIME...MOT...LOC 2034Z 271DEG 2KT 3236 8258 3229 8287
          3214 8325

The radar

The Robins AFB radar (KJGX), 100 km away, was scanning. The volume nearest the first event began at 20:49 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Sumter

When
July 14, 3:49 PM EST to 3:52 PM EST
Where
Sumter County, Cobb to Leslie
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
31.950, -83.980

The Sumter County 911 Center reported that several trees were down along U.S. Highway 280 near Leslie.

Thunderstorm Wind, Schley

When
July 14, 3:49 PM EST to 3:55 PM EST
Where
Schley County, La Crosse to Ellaville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
County Official
Coordinates
32.180, -84.230

The Schley County Regional 911 Center reported that at least five trees were down near Ellaville and one tree was down near LaCrosse. In addition, several shingles were blown off a home in Ellaville.

Hail, Laurens

When
July 14, 5:25 PM EST to 5:28 PM EST
Where
Laurens County, Brewton to 1.7 mi WNW of Brewton
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
32.600, -82.800

An amateur radio operator reported nickle-sized hail in northeast Laurens county near Brewton.

Thunderstorm Wind, Whitfield

When
July 14, 6:38 PM EST to 6:42 PM EST
Where
Whitfield County, 1.1 mi E of Rocky Face to 1.81 mi W of Rocky Face
Measured
37 kt (43 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.801, -85.011

The Whitfield County Emergency Management Director reported that five trees were down near Houston Valley Road and Interstate-75 in the Rocky Face area.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 333677, 333678, 333680, 333681.